# SDR HEEA072648

- Difficulty date: April 17, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N8590X
- Make and model: Bell 206L-3
- Aircraft serial: 51494
- Aircraft time: 7,491 hours
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Receiver
- Part number: 066402600
- Part serial: 4008
- Condition: Malfunctioned
- Location: Loran
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO PUT IN A DIFFERENT WAYPOINT DUE TO KNOB OUT. PERFORMED PRELIMINARY INSPECTION.  FOUND S202 SWITCH BROKEN AND RETAINER RING MISSING FROM END OF PULL SCAN KNOB SHAFT.  REPLACED S202 SWITCH AND RETAINER RING.  REPAIRED.  BENCH CHECK GOOD.
